# SDR DXTA2012122605216

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N292QS
- Make and model: Amd FALCON2000
- Aircraft serial: 093
- Aircraft time: 11,186 hours, 6,969 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: C16262
- Part serial: 158
- Condition: Failed
- Location: Mlg
- Part time: 11,186 hours, 6,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE SLECTED TO UP POSITION.  NO GEAR SEQUENCE ACTION TOOK PLACE WITH ALL THREE GREEN INDICATIONS VISIBLE & NO RED GEAR LIGHTS.  AFTER 20 SECONDS GEAR HANDLE BEGAN TO FLASH RED.  FIVE SECONDS LATER, GEAR BEGAN TO SEQUENCE AUTOMATICALLY & ALL THREE GEAR RETRACTED WITH NO RED GEAR INDICATIONS.  GEAR SELECTED DOWN & AFTER FIVE SECONDS, SEQUENCE BEGAN, & ALL GREEN DOWN GEAR LIGHTS DISPLAYED WITH NO RED LIGHTS.  BOTH RED "STEERING" & "BRAKE" MINELCOS VISIBLE, FAULT CODES 315, STRUT PROXIMITY SWITCH FAILURE & 415, STRUT PROXIMITY SWITCH FAILURE.  FAULT CODE 415 IS A REPEAT.  RESEARCHED DISCREPANCY & MCC SUPPLIED HISTORY. PERFORMED ACFT MM TASK 32-30-00-720-801,  NORMAL OPERATION.  FUNCTIONAL TEST OF EXTENSION & RETRACTION OF LANDING GEAR AND DOORS.  ABLE TO INTERMITTENTLY DUPLICATE DISCREPANCY TWO TIMES WITH 30 CYCLES OF GEAR.   CHECK INPUT POWER TO V1 OF RELAY AND WAS ABLE TO DUPLICATED A EXTENDED DELAY OF POWER WHILE CYCLING GEAR HANDLE.  MONITORED POWER AT 10GW-6 & GROUND AT 10GW-2,  NO DEFECTS NOTED.  GEAR HANDLE 100GM PREVIOSULY REPLACED, SUSPECT INTERMITTENT TIME DELAY ON 10GW.  R & R PCB 10GW, IAW MM TASK 20-00-00-910-803,  PERFORMED MM TASK 32-30-00-720-801-01,  NORMAL OPS & FUNCTIONAL TEST OF EXTENSION & RETRACTION OF LANDING GEAR & DOORS. CYCLED GEAR 30 TIMES WITH NO FURTHER DEFECTS NOTED.
